Title: Symplectic geodesic symmetries on kahler-manifolds
Authors: Sekigawa, K ×
Vanhecke, Lieven #
Issue Date: 1986
Publisher: Oxford univ press united kingdom
Series Title: Quarterly journal of mathematics vol:37 issue:145 pages:95-103
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science